# SDR SWIA97974

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD BELLY ANTENNA AFT IS SHOWING SIGNS OF CORROSION.  REMOVED THIRD BELLY ANTENNA AFT CLEANED CORROSION AND REPLACED ANTENNA.
